# SDR DALA2017063005091

- Difficulty date: May 11, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 55,957 hours, 20,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Out Of Position
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ARMED HANDLE INOPERATIVE.  ADJUSTED THE DOOR TRIM PANEL, CHECKED GOOD.
